# SDR FDEA201210053559

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 45,113 hours, 26,281 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: 516A000002
- Part serial: 00539
- Condition: Failed
- Location: Slats
- Part time: 31,335 hours, 27,050 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FAULT ON INITIAL SLAT EXTENSION SLATS STUCK AT 00 FOLLOWED QRH ECAM.  TRIED FLAP/SLAT LEVER EXTEND TWO TIMES SAME AS SLAT ONLY STUCK 0. PERFORMED SFCC BITE, CHECKED NR 1 SFCC FAULT CODE 00110 & NR 2 SFCC SLAT JAM LATCHED.  PERFORMED FLAP/SLAT OPS CHECKED NORMAL AT THIS TIME.  DURING TROUBLESHOOTING FOUND RT SYSTEM SLAT TORQUE LIMITER ACTIVATED AND CURRENTLY INSPECTING ALL RT SLATS SCREWJACK FOR ANY LOCKOUT. ALL RT SCREWJACKS ARE FOUND GOOD AND NOT LOCKED OUT.   REPLACED RT SYSTEM TORQUE LIMITER.
